Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 627423, 5 pages
http://dx.doi.org/10.1155/2015/627423
Research Article

The Intersection Probability of Brownian Motion and SLEκ

1Department of Statistics and Financial Mathematics, School of Science, Nanjing University of Science and Technology, Nanjing, Jiangsu 210094, China
2School of Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, China

Received 29 May 2015; Accepted 4 August 2015

Academic Editor: Andrei D. Mironov

Copyright © 2015 Shizhong Zhou and Shiyi Lan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shizhong Zhou and Shiyi Lan, “The Intersection Probability of Brownian Motion and SLEκ,” Advances in Mathematical Physics, vol. 2015, Article ID 627423, 5 pages, 2015. https://doi.org/10.1155/2015/627423.